# SDR 95ZZZX5195

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCD - ON CLIMB-OUT GOING THROUGH FL 290, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, C/W ABNORMAL PROCEDURES.  CLEANED ELECTRICAL CONNECTOR ON FIRE LOOP (AFT BODY).  RESPOSITIONED AFT BODY FIRE LOOP.  TESTS OK.
